# SDR QXEA2018033000126

- Difficulty date: March 29, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 39,399 hours, 40,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BC50390106
- Condition: Loose
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS,  ROW 2 FEEL OFF.  INSPECTED & FOUND CEILING LIGHT LENS LOOSE.  SECURED THE LENS IAW AMM 33-22-00-01, NO OTHER DEFECTS NOTED. RETURNED TO SERVICE.
